Alabama, 2013Flash Flooding and Hail in Alabama, July 10 to 11, 2013
July 10 to 11, 2013 · NWS HUN · 12 events in 3 counties and zones
A strong mid level trough moved across north Alabama during the evening of July 10th. Strong to severe storms erupted along and ahead of a cold front along the mid level trough.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $137,000
- Crop damage
- None recorded
- Events
- 12
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong mid level trough moved across north Alabama during the evening of July 10th. Strong to severe storms erupted along and ahead of a cold front along the mid level trough. These storms produced scattered wind damage and flash flooding across several areas in north Alabama.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before the first event at Jul 10, 5:48 PM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Jul 10, 5:48 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
648 PM CDT WED JUL 10 2013
.UPDATE...
FOR 00Z TAFS
&&
.DISCUSSION...
/ISSUED 345 PM CDT WED JUL 10 2013/
THE CENTRAL TENNESSEE VALLEY REMAINS LOCATED BENEATH A MODERATE
NORTH-NORTHWEST FLOW REGIME ALOFT THIS AFTERNOON -- TO THE EAST OF A
MID-LEVEL HIGH CENTERED OVER THE SOUTHERN ROCKIES AND TO THE WEST OF
A WEAK INVERTED TROUGH EXTENDING FROM THE FLORIDA STRAITS NORTHWARD
INTO THE MID-ATLANTIC REGION. ALTHOUGH DEEP-LAYER FORCING FOR ASCENT
IS WEAK AND UNFOCUSED...THE COMBINATION OF DIFFLUENT FLOW ALOFT AND
STRONG INSOLATION/DESTABILIZATION WILL ALLOW FOR SCATTERED/NUMEROUS
SHOWERS AND STORMS FOR THE REMAINDER OF THE AFTERNOON.
ENVIRONMENTAL CONDITIONS WILL ACTUALLY BECOME MORE SUPPORTIVE OF
WIDESPREAD THUNDERSTORM ACTIVITY OVERNIGHT...AS A PRONOUNCED MID-
LEVEL TROUGH ACROSS THE NORTHERN PLAINS CONTINUES TO DIG
SOUTHEASTWARD REACHING THE CENTRAL GREAT LAKES BY THURSDAY MORNING.
AN UNSEASONABLY STRONG SURFACE COLD FRONT ASSOCIATED WITH THIS
FEATURE CURRENTLY EXTENDS FROM CENTRAL MICHIGAN SOUTHWESTWARD INTO
SOUTHERN KANSAS...BUT IS FORECAST TO MAKE STEADY SOUTHWARD PROGRESS
AND EXTEND FROM CENTRAL ARKANSAS NORTHEASTWARD INTO NORTHERN MIDDLE
TENNESSEE/SOUTHERN KENTUCKY BY 12Z THURSDAY. MOST RECENT NWP GUIDANCE
IS IN STRONG AGREEMENT THAT AFTERNOON CONVECTION DEVELOPING ALONG A
PREFRONTAL SURFACE TROUGH ACROSS THE MID-MISSISSIPPI/LOWER OHIO
VALLEYS WILL CONGEAL INTO A MESOSCALE CONVECTIVE SYSTEM THAT IS
FORECAST TO TRANSLATE SOUTHEASTWARD REACHING THE LOCAL FORECAST AREA
BY EARLY/MID EVENING AND EITHER EXITING OR DISSIPATING ACROSS THE
SOUTHEASTERN COUNTIES VERY EARLY THURSDAY MORNING. ALTHOUGH VERTICAL
WIND SHEAR WILL BE QUITE WEAK /GENERALLY 15-20 KNOTS AT MOST/ THE MCS
WILL LIKELY DEVELOP A STRONG COLD POOL WHICH MAY ENHANCE THE THREAT
FOR GUSTY WINDS IN THE 30-40 MPH RANGE. OTHERWISE...THE MAIN IMPACTS
WILL BE LIGHTNING AND LOCALLY HEAVY RAINFALL -- WHICH MAY AGGRAVATE
PREEXISTING FLOODING ISSUES. GIVEN STRONG CONSISTENCY IN THIS
SOLUTION AMONG THE GFS/UKMET/GEM/ECMWF AS WELL AS THE WRF-NMM AND
NSSL WRF...THE PRESENCE OF A MID-LEVEL WAVE...AND PWAT VALUES NEAR OR
SLIGHTLY ABOVE 2 INCHES...WILL INCREASE POPS INTO THE 70-80 PERCENT
RANGE.
ALTHOUGH THE SURFACE COLD FRONT WILL LIKELY STILL BE LOCATED JUST
NORTH OF THE AREA AT 12Z THURSDAY...THERE IS A HIGH AMOUNT OF
UNCERTAINTY IN THE CONVECTIVE FORECAST TOMORROW. THIS IS PRIMARILY
DUE TO THE IMPACTS OF OVERNIGHT CONVECTION AND A POTENTIALLY RAIN-
COOLED AND STABLE BOUNDARY LAYER THAT MAY BE IN PLACE ACROSS THE
REGION AS THE FRONT SLIDES SOUTHEASTWARD. BASED ON THE FACTORS
MENTIONED ABOVE AND INDICATIONS OF WEAK MID-LEVEL SUBSIDENCE IN
FORECAST SOUNDINGS...WILL SLIGHTLY UNDERCUT MOS POPS TOMORROW. THERE
IS ALSO QUITE A BIT OF UNCERTAINTY REGARDING WHEN THE ACTUAL COLD
FRONT WILL FINALLY PUSH SOUTHWARD...WITH THE UKMET THE FASTEST OF THE
GLOBAL MODELS AND THE NAM THE SLOWEST -- ACTUALLY STALLING THE FRONT
ON TOP OF THE AREA THROUGH FRIDAY. WILL TAKE A BLEND OF THE GUIDANCE
AND ADVERTISE A FRONTAL PASSAGE SOMETIME LATE THURSDAY
AFTERNOON/EARLY THURSDAY EVENING...WITH LOWS ON FRIDAY MORNING
FALLING INTO THE MID 60S. DURING THE PERIOD FROM FRIDAY INTO FRIDAY
NIGHT...THE CENTRAL PLAINS MID-LEVEL RIDGE IS FORECAST TO STRENGTHEN
AND BUILD NORTHEASTWARD INTO THE GREAT LAKES IN RESPONSE TO
DOWNSTREAM HEIGHT FALLS ACROSS WESTERN CANADA. AS THIS OCCURS...THE
SOUTHEASTERN U.S. INVERTED TROUGH WILL BEGIN TO RETROGRADE
SOUTHWESTWARD. THIS REGIME WILL MAINTAIN A DRY NORTHEAST FLOW ACROSS
THE AREA...WITH HIGHS IN THE UPPER 80S AND LOWS IN THE MID 60S.
IN THE EXTENDED PERIOD...THE CENTRAL CONUS MID-LEVEL RIDGE IS
FORECAST TO STRENGTHEN FURTHER AND BECOME ESTABLISHED ACROSS
NEBRASKA/IOWA/NORTHERN KANSAS/NORTHERN MISSOURI THIS WEEKEND --
FORCING THE INVERTED TROUGH TO ACCELERATE WESTWARD ACROSS THE
NORTHERN GULF OF MEXICO AND INTO SOUTH CENTRAL TEXAS BY SUNDAY
MORNING. ALTHOUGH AFTERNOON CONVECTION MAY BEGIN TO INCREASE SLIGHTLY
BY SUNDAY AS LOW-LEVEL FLOW VEERS TO THE SOUTHEAST...RISING HEIGHTS
ALOFT WILL LIKELY LIMIT THE CHANCE FOR ANY SIGNIFICANT RAINFALL
THROUGH EARLY NEXT WEEK. HOWEVER...THAT SAID...IT IS WORTH MENTIONING
THAT RAIN CHANCES MAY INCREASE MORE SUBSTANTIALLY IF THE REMNANT
CIRCULATION OF CHANTAL AND ITS ASSOCIATED MOISTURE PLUME LIFT
NORTHWESTWARD INTO THE SOUTHEASTERN U.S. AS INDICATED BY SOME MEDIUM
RANGE GUIDANCE. GIVEN THE LOW PROBABILITY AT THIS TIME...WILL KEEP
POPS/TEMPS NEAR CLIMO.
70/DD
&&
.AVIATION...
FOR 00Z TAFS...CONVECTION ACROSS NE AL HAS BEEN WEAKENING A BIT OVER
THE PAST FEW HRS...ALTHOUGH ADDITIONAL CLUSTERS REMAIN BOTH N AND S
OF THE IMMEDIATE AREA. THE OVERALL TREND WOULD HAVE MUCH OF THIS
ACTIVITY DIMINISHING LATER THIS EVENING WITH THE LOSS OF DAYTIME
HEATING. HOWEVER...SUBTLE EMBEDDED WAVES TRAVERSING SEWD WITHIN A
NWLY FLOW REGIME MAY ALLOW FOR SOME REDEVELOPMENT OVERNIGHT. UNTIL
THEN...VFR CONDS ARE GENERALLY XPCTED WELL INTO THE AFTERNOON HRS.
ONLY EXCEPTION MAY BE SOME -BR/MVFR VIS DURING THE EARLY MORNING
PERIOD...MAINLY BETWEEN 10-13Z.
09
&&
.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Jul 10, 7:03 PM CST, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HUNTSVILLE AL
803 PM CDT WED JUL 10 2013
ALZ001>010-016-TNZ076-096-097-111200-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
803 PM CDT WED JUL 10 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.
.DAY ONE...TONIGHT...
CLUSTERS OF STRONG TO SEVERE THUNDERSTORMS MOVING SOUTHWARD OUT OF
MIDDLE TENNESSEE WILL SPREAD INTO PORTIONS OF SOUTHERN MIDDLE
TENNESSEE LEADING INTO NORTH CENTRAL ALABAMA BY 9 PM. DAMAGING WIND
GUSTS...HAIL AND BRIEF HEAVY RAINFALL ARE ALL POSSIBLE WITH THESE
THUNDERSTORMS. IN ADDITION...A BRIEF TORNADO MAY QUICKLY DEVELOP
WITH SOME OF THE MORE INTENSE STORMS. A GRADUAL WEAKENING TREND IS
EXPECTED LATER THIS EVENING WITH THE LOSS OF DAYTIME HEATING.
HOWEVER....SOME REDEVELOPMENT IS POSSIBLE OVERNIGHT AS WEAK UPPER
DISTURBANCES MOVE SOUTHEASTWARD ACROSS THE REGION.
RESIDUAL RIVER FLOODING WILL ALSO CONTINUE TO BE A PROBLEM ACROSS
PORTIONS OF NORTHERN ALABAMA THROUGH TONIGHT...MAINLY ALONG THE
TENNESSEE RIVER. FOR MORE INFORMATION...PLEASE REFER TO SPECIFIC
RIVER FLOOD WARNINGS AND STATEMENTS THAT ARE CURRENTLY IN EFFECT.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
CHANCES FOR THUNDERSTORMS WILL CONTINUE ACROSS THE AREA ON THURSDAY
AHEAD OF AN APPROACHING COLD FRONT. THE PRIMARY THREATS WITH ANY
STORMS WILL BE FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL.
ISOLATED...MAINLY AFTERNOON AND EVENING THUNDERSTORMS RETURN TO THE
FORECAST FROM SUNDAY THROUGH TUESDAY.
.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS
NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jul 10, 3:45 PM CST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 PM CDT WED JUL 10 2013
ALZ002-102230-
COLBERT AL-
445 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLBERT COUNTY UNTIL 530
PM CDT...
AT 438 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CHEROKEE...MOVING SOUTHEAST
AT 20 MPH.
HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 30 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MT HESTER...ALLSBORO...MYNOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE
PARENT THUNDERSTORM. SEEK SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3480 8811 3475 8786 3473 8781 3474 8778
3473 8776 3457 8784 3458 8806 3459 8814
TIME...MOT...LOC 2138Z 288DEG 18KT 3471 8809
KDWSpecial weather statement, Jul 10, 6:20 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
720 PM CDT WED JUL 10 2013
ALZ009-010-110100-
DE KALB AL-JACKSON AL-
720 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE KALB AND
NORTHEASTERN JACKSON COUNTIES UNTIL 800 PM CDT...
AT 720 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BRIDGEPORT...MOVING SOUTH AT 20 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...STEVENSON AND IDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE
PARENT THUNDERSTORM. SEEK SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3467 8582 3497 8584 3499 8574 3499 8561
3492 8559 3486 8559 3469 8555
TIME...MOT...LOC 0018Z 351DEG 16KT 3492 8572
KDWSpecial weather statement, Jul 10, 7:00 PM CST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
800 PM CDT WED JUL 10 2013
ALZ006-TNZ096-110130-
MADISON AL-LINCOLN TN-
800 PM CDT WED JUL 10 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND
SOUTHEASTERN LINCOLN COUNTIES UNTIL 830 PM CDT...
AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR HAZEL GREEN...OR 6 MILES NORTHEAST OF
MERIDIANVILLE...MOVING NORTHEAST AT 15 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAZEL GREEN AND NEW MARKET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING. LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM THE
PARENT THUNDERSTORM. SEEK SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3507 8639 3494 8632 3493 8632 3491 8631
3491 8632 3487 8656 3498 8662
TIME...MOT...LOC 0056Z 243DEG 13KT 3496 8651
KDWEvent by event
5 thunderstorm wind, 5 flash flood, 1 hail, 1 lightning. Local standard time, as filed.
Thunderstorm Wind, Jackson
- When
- July 10, 7:54 PM CST to 7:55 PM CST
- Where
- Jackson County, 8 mi NE of Skyline
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 34.902, -86.020
Multiple trees were downed by thunderstorm winds in the Hytop and Skyline areaas.
Thunderstorm Wind, Madison
- When
- July 10, 8:28 PM CST to 8:29 PM CST
- Where
- Madison County, Madison
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 34.700, -86.770
A large tree was downed by thunderstorm winds across Randolph Avenue near downtown Huntsville.
Hail, Lauderdale
- When
- July 10, 9:05 PM CST to 9:06 PM CST
- Where
- Lauderdale County, Threet
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.950, -87.820
Penny sized hail was reported near Threet Alabama.
Thunderstorm Wind, Madison
- When
- July 10, 9:23 PM CST to 9:24 PM CST
- Where
- Madison County, 4 mi SSW of Harvest
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Trained Spotter
- Coordinates
- 34.797, -86.797
Serveral trees were blown down by thunderstorm winds around Pine Grove road and Sam Thomas Road.
Thunderstorm Wind, Lauderdale
- When
- July 10, 9:30 PM CST to 9:31 PM CST
- Where
- Lauderdale County, 2 mi WSW of Rogersville
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 34.819, -87.313
A tree was blown down by thunderstorm winds near Mclean Drive, which is near Joe Wheeler State Park. This resulted in a minor traffic accident, although no injuries were reported.
Flash Flood, Madison
- When
- July 10, 9:50 PM CST to 11:00 PM CST
- Where
- Madison County, 0.57 mi E of Owens Xrds to 0.65 mi E of Owens Xrds
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 34.580, -86.460
Around twelve inches of water was flowing across the road at Tarkiln Branch near the Bristol Creek subdivision.
Flash Flood, Madison
- When
- July 10, 9:51 PM CST to 11:00 PM CST
- Where
- Madison County, 1.84 mi WNW of Redstone Aaf to 1.69 mi WNW of Redstone Aaf
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 34.690, -86.730
Shelton Road near Water Hill road was closed due to over a foot of water flowing across the road due to flash flooding.
Lightning, Lauderdale
- When
- July 10, 10:16 PM CST
- Where
- Lauderdale County, 2 mi E of Wright
- Property damage
- $2,000
- Reported by
- Emergency Manager
- Coordinates
- 34.920, -87.945
A lightning strike resulted in an outbuilding catching fire near the Central community, near Wright, Alabama.
Thunderstorm Wind, Lauderdale
- When
- July 10, 10:30 PM CST to 10:31 PM CST
- Where
- Lauderdale County, 3 mi ESE of Florence
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $15,000
- Reported by
- Emergency Manager
- Coordinates
- 34.783, -87.621
Two trees were downed due to thunderstorm winds onto a residential structure on Lakeside Drive near Florence, Alabama.
Flash Flood, Madison
- When
- July 10, 11:00 PM CST to July 11, 12:30 AM CST
- Where
- Madison County, 1.21 mi SSW of Dug Hill to 1.13 mi SSW of Dug Hill
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 34.705, -86.511
Approximately 12 inches of water flowing over Robinson Drive near Dug Hill Road, producing flash flooding.
Flash Flood, Madison
- When
- July 10, 11:00 PM CST to July 11, 12:30 AM CST
- Where
- Madison County, 0.69 mi S of Dug Hill to 0.83 mi S of Dug Hill
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 34.710, -86.500
Approximately 12 inches of water was flowing across Williams and Broad Drive and Buckeye Lane due to flash flooding. Flood water was seen in crawl spaces and residents could see debris hung in fences about a foot off the ground.
Flash Flood, Jackson
- When
- July 10, 11:05 PM CST to July 11, 1:45 AM CST
- Where
- Jackson County, 1.83 mi ENE of Bryant to 1.79 mi E of Bryant
- Cause
- Heavy Rain
- Property damage
- $75,000
- Reported by
- Emergency Manager
- Coordinates
- 34.940, -85.640
Flash flooding occurred in and near the Bryant, Alabama community with asphalt reported to be washed away along County Road 267, around a foot of water flowing across County road 131 and a bridge reported to be washed away at the intersection of County Roads 290 and 291.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Lightning
- A lightning strike that killed, injured or caused damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Ohio, July 10 to 12, 20131 death · $34 million · EF0 · 95 events
- Flash Flooding and Damaging Winds in Ohio, July 10, 20136 injured · $1.8 million · 83 kt wind · 103 events
- Tornado and Flash Flooding in Pennsylvania, July 10, 2013$2.0 million · EF1 · 102 events
- Flood and Damaging Winds in Kentucky, July 10, 20131 death · $79,000 · 65 kt wind · 22 events
- Tornadoes and Flash Flooding in Ohio, July 10, 2013$962,000 · EF1 · 36 events
- Hail and Damaging Winds in Arkansas, July 10 to 11, 2013$684,000 · 1 in hail · 15 events
- Flash Flooding and Hail in Illinois, July 10, 2013$314,000 · 52 kt wind · 13 events
- Flash Flooding and Hail in Tennessee, July 10, 2013$120,000 · 1 in hail · 29 events
- Flash Flooding and Flood in West Virginia, July 10, 2013$170,000 · 50 kt wind · 11 events
- Tornado and Flash Flood in Connecticut, July 10, 2013$78,000 · EF1 · 3 events
- Hail and Damaging Winds in New York, July 10, 2013$135,000 · 1 in hail · 13 events
- Tornado and Damaging Winds in Indiana, July 10, 20132 injured · EF1 · 25 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 469407, 469408, 469409, 471010, 471018, 471034, 471036, 471038, 471046, 471054, 471057, 471063.